BibTeX record journals/jacm/AhoHU76

download as .bib file

@article{DBLP:journals/jacm/AhoHU76,
  author    = {Alfred V. Aho and
               Daniel S. Hirschberg and
               Jeffrey D. Ullman},
  title     = {Bounds on the Complexity of the Longest Common Subsequence Problem},
  journal   = {J. {ACM}},
  volume    = {23},
  number    = {1},
  pages     = {1--12},
  year      = {1976},
  url       = {http://doi.acm.org/10.1145/321921.321922},
  doi       = {10.1145/321921.321922},
  timestamp = {Thu, 26 Jan 2012 17:31:32 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/AhoHU76},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}